# SDR CA110419004

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2B21
- Aircraft time: 7,378 hours
- Engine: Lyc IO540K1B5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALT8521R
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR REPORTED UNSERVICEABLE.  ALTERNATOR FOUND UNABLE TO ROTATE FREELY.  UNIT SENT FOR REPAIRS AND TEAR-DOWN REPORT.  REPLACED WITH SERVICEABLE UNIT.
